# SDR R61A2022120900771

- Difficulty date: November 26, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 83,591 hours, 29,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH WING LOWER SKIN IS CRACKED INBOARD OF RIB 3.  REMOVED CRACKED AREA AND INSTALLED DOUBLER TRIPLER REPAIR WITH FILLER R/H WING LOWER SKIN INBOARD OF RIB 3. REF. ETD2022-170-035469 REV. A.
